National Changhua University of Education Institutional Repository : Item 987654321/8932
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19812070      在线人数 : 252
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Fixed Points,Coincidence Points and Maximal Element Theorems With Applications to Generlized Equilibrium Problems and Minimax Theory
作者: M.Balaj;Lai-Jiu Lin
贡献者: 數學系
关键词: G-convex space;Fixed point;Coincidence point;Maximal element;Transfer open valued;Equilibrium problem;Minimax inequality
日期: 2009-01
上传时间: 2011-05-10T06:51:02Z
出版者: Elsevier Science
摘要: In this paper, using a generalization of the Fan–Browder fixed point theorem, we obtain a new fixed point theorem for
multivalued maps in generalized convex spaces from which we derive several coincidence theorems and existence theorems for maximal elements. Applications of these results to generalized equilibrium problems and minimax theory will be given in the last sections of the paper.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 70(1):393-403
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈